MAUDE Adverse Event Report: ALPHATEC SPINE, INC. ARSENAL; SCREWDRIVER

ALPHATEC SPINE, INC. ARSENAL; SCREWDRIVER
Model Number 87011
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 01/24/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the tip of the driver broke off in a screw during a spinal surgery.The tip remains in the patient.There is no report of symptoms.There is no report of plans for revision surgery.
 
Additional Manufacturer Narrative
The device has not returned for investigation.Photographs were provided which confirm the event.Review of the device history record indicates there were no issues during the manufacture of this product that would contribute to this complaint condition.If the device and/or additional information is received, a supplemental report will be filed accordingly.

Brand Name
ARSENAL
Common Device Name
SCREWDRIVER
Manufacturer (Section D)
ALPHATEC SPINE, INC.
1950 camino vida roble
carlsbad CA 92008
Manufacturer (Section G)
ALPHATEC SPINE, INC.
1950 camino vida roble
carlsbad CA 92008
Manufacturer Contact
wesley channell
1950 camino vida roble
carlsbad, CA 92008
9014283693
MDR Report Key18898988
Report Number2027467-2024-00015
Device Sequence Number20435633
Product Code HXX
UDI-Device Identifier00844856069565
UDI-Public(01)00844856069565(10)00844856069565
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number87011
Device Catalogue Number87011
Device Lot NumberMC4163603A
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/15/2024
Initial Report FDA Received Date03/13/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/07/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age72 YR
Patient SexMale